# SDR DALA2025022401412

- Difficulty date: February 17, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0819796) WEAR MARKS ON CABIN SEAT TRACK RBL45 WL208 STA 727B-887. REMOVED AND REPAIRED CABIN RBL45 WL208 SEAT TRACK STA 727I+10-747+10 IAW B737 SRM 53-00-52- 2R-5.
